I have been taking risperiDONE (2mg) disintegrating tablets because I have schizophrenia and have been taking it for less than a month and it's causing me to have major panic attacks. I keep having this weird feeling as if I can't continue anything or school. I'm really scared that these side effects will never go away. I want to live my life but these side effects are lasting 24/7 for me and will never stop. Will they stop at all? I don't hear or see things now and I just want to know when these side effects will go away.
Eventually the side effects should subside, but I would let your Dr. know what you are undergoing (having panic attacks is no fun, I have them myself from time to time), perhaps you need a dose adjustment and a re-evaluation with regards to continuing treatment with this anti-psychotic (weighing the risks vs. the benefits of taking risperidone).
So the side effects will go away? But how long will it take? Because I stopped taking risperiDONE two days ago and I still feel like the side effects are not going away.
SeanMichael Please call your doctor today!!! You should not stop your medication what you are having now is rebound effects of stopping the medication normally but we are all different most of the side effect get better within a month to month and a half.But the doctor should check if you should be on something else Or there are a couple of things the doctor can add to lesson the side effects.But you can't just stop this medication CALL THE DOCTOR AND GET THIS TAKEN CARE OF BEFORE YOU END UP IN THE HOSPITAL.Have a good day and please let us know how you are we care.
Chuck1957 medically retired pharmacy technician Cpht.
- Risperidone Information for Consumers
- Risperidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Apr 2015 • 2 answers
Updated 25 Aug 2015 • 1 answer
Updated 6 Sep 2015 • 1 answer
Updated 14 Nov 2015 • 2 answers
Updated 16 Jan 2018 • 1 answer